# SDR AMTA200700710

- Difficulty date: December 16, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB FLAP HAS SEVERAL NICKS LOWER SURFACE.  FABRICATED REPAIR SKINS AND STRAP DOUBLERS IAW SRM 51-70-10, REPAIR 4, FIG 203 AND EA NR 737-5753-09-A1234, ERA 737-57R-6181 FOR TRACKING.  (K)
